# SDR SW15200110535

- Difficulty date: March 26, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N94SS
- Make and model: Beech 35-C33
- Aircraft serial: CD1089
- Engine: Cont IO470*
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 639204
- Condition: Improper Part
- Location: Counterweight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INCORRECT BUSHING WAS IDENTIFIED DURING DEMINSIONAL INSPECTION OF THE COUNTER- WEIGHT PRIOR TO INSTALLATION.
